Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Conjugate points in ${\mathcal D}_{\mu}(T^2)$


Author: Gerard Misiolek
Journal: Proc. Amer. Math. Soc. 124 (1996), 977-982
MSC (1991): Primary 58B20, 58D05; Secondary 76E99
MathSciNet review: 1301038
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example of a geodesic in ${\mathcal D}_{\mu}(T^2)$ with conjugate points is given, thus providing an affirmative answer to a question of V.I. Arnol$'$d.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58B20, 58D05, 76E99

Retrieve articles in all journals with MSC (1991): 58B20, 58D05, 76E99


Additional Information

Gerard Misiolek
Affiliation: Department of Mathematics\ University of Notre Dame\ Notre Dame, Indiana 46556
Email: misiolek.1@nd.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03149-8
PII: S 0002-9939(96)03149-8
Keywords: Conjugate points, diffeomorphism groups
Received by editor(s): January 24, 1994
Received by editor(s) in revised form: September 16, 1994
Communicated by: Barbara Lee Keyfitz
Article copyright: © Copyright 1996 American Mathematical Society